# SDR SWIA200921549

- Difficulty date: April 28, 2009
- Submitted: May 8, 2009
- Operation: Air carrier
- Aircraft: N459SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7782
- Aircraft time: 16,441 hours, 12,676 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4762 - RIGHT WING CENTER EMERGENCY EXIT LIGHT INOP.  RELAMPED.
